MAUDE Adverse Event Report: MAGELLAN DIAGNOSTICS, INC. LEADCARE II BLOOD LEAD TESTING SYSTEM; BLOOD LEAD ANALYZER

MAGELLAN DIAGNOSTICS, INC. LEADCARE II BLOOD LEAD TESTING SYSTEM; BLOOD LEAD ANALYZER
Catalog Number 70-6760
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported elevated patient test results while using the leadcare ii (lcii) system.Customer contacted technical support (ts) in response to in response to the magellan field action 1218996-01/28/2026-0001c (leadcare labeling changes), associated crn-(b)(4).The customer reported that elevated patient blood lead level results were observed using the lcii system, but the elevated levels were not confirmed with subsequent confirmation testing.Ts requested additional information including the kit lot number(s) used, a list of elevated lcii results, and a list of the confirmation test results.The customer declined to provide this information.Ts advised the customer to follow center for disease control (cdc) guidelines as well as the instructions included in the lcii package insert.The customer reported familiarity with cdc guidelines, and declined to receive additional resources to be sent via e-mail.The customer confirmed that microtainer tubes were not used for capillary collection; only the capillary tubes included in the kit were utilized.Customer reported the controls are in range.The customer declined to provide any additional information regarding the elevated results, stating that such occurrences are infrequent.The customer declined additional follow-up and expressed satisfaction with the assistance provided by ts.Ts documented and escalated the event for possible mdr.

Brand Name
LEADCARE II BLOOD LEAD TESTING SYSTEM
Common Device Name
BLOOD LEAD ANALYZER
Manufacturer (Section D)
MAGELLAN DIAGNOSTICS, INC.
101 billerica avenue, bldg. 4
north billerica MA 01862
Manufacturer (Section G)
MAGELLAN DIAGNOSTICS, INC.
101 billerica avenue, bldg. 4
north billerica MA 01862
Manufacturer Contact
vernon brown
101 billerica avenue, bldg. 4
north billerica, MA 01862
9789543699
MDR Report Key24796051
Report Number1218996-2026-00124
Device Sequence Number13134680
Product Code DOF
UDI-Device Identifier00850355006017
UDI-Public00850355006017
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K052549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number70-6760
Device Lot NumberWLC18907
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown